Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

June 13, 2016Freeborn County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 13, 2016, 5:24 PM CDT for Freeborn County, Minnesota. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2016, 5:24 PM CDT (22:24 UTC)
Expired
Jun 13, 2016, 6:15 PM CDT
In force
51 min
Issued by
NWS Twin Cities, MN

County Freeborn County, MN

The radar

The Minneapolis radar (KMPX), 142 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

770 
WWUS83 KMPX 132224
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
524 PM CDT MON JUN 13 2016

MNZ092-093-132315-
FREEBORN-FARIBAULT-
524 PM CDT MON JUN 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FREEBORN AND
SOUTHEASTERN FARIBAULT COUNTIES...

AT 524 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER KIESTER...OR 18
MILES NORTH OF FOREST CITY...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALBERT LEA...ALDEN...GLENVILLE...EMMONS...BRICELYN...FREEBORN...HAYWARD...
MANSFIELD...TWIN LAKES...CONGER...KIESTER AND WALTERS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 13.
 INTERSTATE 90 BETWEEN MILE MARKERS 138 AND 161.

LAT...LON 4352 9389 4383 9356 4357 9311 4349 9339
      4350 9386
TIME...MOT...LOC 2224Z 228DEG 27KT 4351 9375 

$$

AJZ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 13, 3:52 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 13, 3:52 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
352 PM CDT MON JUN 13 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 345 PM CDT Mon Jun 13 2016

Front that brought thunderstorms into western MN about 24 hours ago
has been slow to move east today and at 2pm stretched from about
Albert Lea to Ladysmith. Behind this front, we have seen extensive
cloud cover develop, which will be an issue come tomorrow, more on
that later though. Instability gradient ahead of the boundary is
down across northern IA, so not anticipating anymore thunderstorms
in the MPX CWA tonight. Only chance for precipitation the rest of
the night will be with band of sprinkles/light rain associated
with some subtle lift around 700mb that stretches up from SW MN
toward Eau Claire.

Tonight, high pressure will build into the Great Lakes, with the
front stalling out over northern IA. Surface winds across
central/northern WI and MN will turn to out of the east north of
this boundary, with strong support in hi-res, deterministic, and
ensembles on these east winds spreading a low stratus deck across
the area overnight. Beside increasing cloud cover, also slowed down
arrival of precipitation, with that not looking to come into SW
MN until closer to 12z.

Tuesday, the key to any severe threat we have is that stratus, as it
will limit the amount of surface heating and instability we see.
Looking at SREF probabilities  for MLCAPE in excess of 1000 j/kg,
looks like clearing associated with the EML will make it about as
far north as the MN River, which matches up well with where the
SPC Day 2 slight risk is. Shear does not look overly strong in the
warm sector (around 30 kts), but the presence of the warm front
moving into southern MN during the afternoon will denote the
northern extent of any severe risk we see. Given the boundary in
the area, can not rule out the tornado threat, but wind again
looks to be our main concern as PWATs and freezing levels increase
once again, making large hail harder too achieve given the more
limited instability expected this far north.

For PoPs tomorrow, 15z experimental HRRR, follows our mental model
based on forcing coming up with the arrival of the llj, elevated
theta-e advection and increases in PWAT. With the lead cloud cover,
expect mainly showers coming at us through the morning, but the
partial clearing and destabilizing south of the warm front will lead
to increased thunderstorm coverage during the afternoon in the
vicinity and to the north of the warm front. QPF with this system
has come down a bit in the models, as the h5 wave is a bit weaker,
which in turn has resulted in a weakening of the llj and moisture
transport, but 0.5"-1.5" rainfall amounts look to be common area
wide, with a couple of corridors of amounts up around 3" possible
depending on how the convection ends up lining up.

.LONG TERM...(Tuesday night through Monday)
Issued at 345 PM CDT Mon Jun 13 2016

Tuesday's system will slowly depart to the east, but remain close
enough to keep high chances of showers and thunderstorms across
the northeastern 2/3's of MPX forecast area through Tuesday
night. Residual moisture wrapping around the upper level features
across the Great Lakes will provide for isolated/scattered
showers/thunderstorms in west central Wisconsin early Wednesday,
but most areas should remain dry. Temperatures will be coolest on
Wednesday due to a persistent northwest flow and cold air
advection.

Thursday and Friday will see a dry period with temperatures slowly
increasing to above normal readings. The mean upper ridge is
expected to build across the desert southwest with the northern
United States in a fast west to east flow. This will lead to an
unsettled period, especially next weekend as a frontal boundary
moves across the area. Due to the fast west to east flow aloft,
and instability increasing as moisture begins to pool along the
frontal boundary, I wouldn't be surprised to see more MCSs across
the Northern Plains/Upper Midwest next weekend. Temperatures
should remain in check with no extreme abnormalities in the
forecast. However, PWAT values remain unseasonably high so heavy
rainfall and to the potential of flooding exists. The wetter
pattern for next weekend is also supported with the latest
interaction of the negative PNA & Positive NAO which leads to a
wetter and warm Upper Midwest scenario.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 110 PM CDT Mon Jun 13 2016

What are becoming mainly MVFR cigs continue to persist northwest
of a boundary that is now moving into se MN. They have been
hanging around much longer than anticipated and based improvements
on a nam/hrrr timing, though there is a chance WI never sees VFR
conditions. Tonight, as winds turn to the northeast, models are in
good agreement on IFR cigs coming down across the area from
northern WI, so trended TAFs toward what the LAMP guidance has,
though not quite as low as it is going as the LAMP has had a bit
of a moist bias on the low clouds of late. Beside the low clouds
a warm front and associated band of showers and thunderstorms will
be coming back north Tuesday morning. Current TAFs may be a little
fast in bringing precip in, though 15z run of the experimental
HRRR actually follows somewhat closely to what we were thinking
for what activity coming at us would look like and with a timing
not too far off of what we have.

KMSP...MVFR cigs have been slowly improving to the southwest, so
think 21z will be about as late as we will have to go back to VFR.
Have high confidence in IFR/low MVFR cigs returning tonight,
though a little less confident on the timing. That will be
dependent on how far into WI these clouds retreat before coming
back on the northeast winds. Timing for precip return may be a
little early, still looks like once the precip arrives we should
see about an 8 hour period with on and off shra/tsra.

/OUTLOOK FOR KMSP/
WED...MVFR SHRA/TSRA ending early. VFR in afternoon. Wind SW 5-10
      kts...becoming NW.
THU...VFR. Wind NE 5-10 kts.
FRI...VFR. Wind SE 5-10 kts.

&&

.MPX Watches/Warnings/Advisories...
WI...None.
MN...None.
&&

SHORT TERM...MPG
LONG TERM...JLT
AVIATION...MPG
Hazardous weather outlook, Jun 13, 3:49 AM CDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
349 AM CDT MON JUN 13 2016

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
140900-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
349 AM CDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THIS AFTERNOON
ACROSS MAINLY SOUTHERN AND EASTERN MINNESOTA INTO WESTERN
WISCONSIN. SEVERE WEATHER IS NOT EXPECTED. HOWEVER...SOME STORMS
MAY PRODUCE FREQUENT LIGHTNING...BRIEF HEAVY DOWNPOURS AND SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SLOW MOVING LOW PRESSURE SYSTEM WILL SPREAD INTO MINNESOTA AND
WISCONSIN TOMORROW AND WEDNESDAY ACCOMPANIED BY A SEVERAL PERIODS
OF SHOWERS AND THUNDERSTORMS. SEVERE WEATHER IS POSSIBLE ACROSS
SOUTHERN MINNESOTA TOMORROW AFTERNOON AND EVENING.

THUNDERSTORM DEVELOPMENT IS AGAIN POSSIBLE SATURDAY NIGHT AND
SUNDAY. THE THREAT FOR SEVERE WEATHER APPEARS LOW FOR THAT TIME
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON AND
EVENING.

In the hours before

Local storm report, Jun 13, 11:43 AM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1143 AM CDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 NNE HUTCHINSON        44.90N 94.37W
06/13/2016  M3.13 INCH       MCLEOD             MN   COCORAHS

            .

&&

MKM
Special weather statement, Jun 13, 3:19 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
319 PM CDT MON JUN 13 2016

MNZ092-093-132045-
FREEBORN-FARIBAULT-
319 PM CDT MON JUN 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FREEBORN AND
SOUTHEASTERN FARIBAULT COUNTIES...

AT 318 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WALTERS...OR 15
MILES WEST OF ALBERT LEA...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALBERT LEA...ALDEN...HARTLAND...FREEBORN...HAYWARD...MANSFIELD...TWIN
LAKES...CONGER...KIESTER...WALTERS...MANCHESTER AND ALBERT LEA AIRPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 6 AND 16.
 INTERSTATE 90 BETWEEN MILE MARKERS 136 AND 167.

LAT...LON 4363 9382 4383 9353 4364 9315 4349 9363
      4350 9373
TIME...MOT...LOC 2018Z 242DEG 37KT 4359 9367

AJZ
Special weather statement, Jun 13, 3:47 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
347 PM CDT MON JUN 13 2016

MNZ085-092-093-132145-
FREEBORN-FARIBAULT-STEELE-
347 PM CDT MON JUN 13 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN STEELE...
FREEBORN AND SOUTHEASTERN FARIBAULT COUNTIES...

AT 346 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BLOOMING PRAIRIE TO ALBERT LEA TO
NEAR RAKE. MOVEMENT WAS EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ALBERT LEA...BLOOMING PRAIRIE...CLARKS GROVE...ELLENDALE...ALDEN...
GLENVILLE...GENEVA...EMMONS...BRICELYN...LONDON...HARTLAND AND HOLLANDALE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 34.
 INTERSTATE 90 BETWEEN MILE MARKERS 140 AND 173.

LAT...LON 4351 9392 4385 9344 4385 9341 4387 9341
      4398 9325 4400 9305 4353 9304 4350 9307
      4350 9378
TIME...MOT...LOC 2046Z 257DEG 21KT 4387 9311 4366 9341 4348 9386
Local storm report, Jun 13, 3:55 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
355 PM CDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     7 SE PLEASANT LAKE      45.42N 94.20W
06/12/2016                   STEARNS            MN   PUBLIC

            THREE INCH DIAMETER BRANCH SEVERED. OCCURRED
            IN ST. AUGUSTA.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jun 13, 3:57 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
357 PM CDT MON JUN 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       3 WSW EDEN VALLEY       45.32N 94.61W
06/13/2016  M2.40 INCH       MEEKER             MN   TRAINED SPOTTER

            MEASURED NORTH OF MANANNAH.

0912 AM     HEAVY RAIN       3 NNE WHITE BEAR LAKE   45.10N 93.00W
06/13/2016  M2.03 INCH       RAMSEY             MN   COCORAHS

            MEASURED NEAR BALD EAGLE LAKE BY MNGAGE
            OBSERVER. .

0909 AM     HEAVY RAIN       1 W FRENCH LAKE         45.20N 94.20W
06/13/2016  M2.31 INCH       WRIGHT             MN   MESONET

            MESONET STATION FRENCH LAKE /E6789/. UPDATED
            TOTAL. .

0909 AM     HEAVY RAIN       1 SSW SPRING VALLEY     44.83N 92.25W
06/13/2016  M3.96 INCH       PIERCE             WI   MESONET

            MESONET STATION SPRING VALLEY 1 SSW /E5624/
            UPDATED TOTAL. .

0905 AM     HEAVY RAIN       1 W STILLWATER          45.06N 92.85W
06/13/2016  M2.67 INCH       WASHINGTON         MN   MESONET

            MESONET STATION STILLWATER 1W /D6090/.
            UPDATED TOTAL. .

0905 AM     HEAVY RAIN       2 NNE CIRCLE PINES      45.16N 93.13W
06/13/2016  M2.29 INCH       ANOKA              MN   MESONET

            MESONET STATION CIRCLE PINES 2 NE /AS215/.
            UPDATED TOTAL. .

0800 AM     HEAVY RAIN       2 WSW STILLWATER        45.05N 92.85W
06/13/2016  M2.46 INCH       WASHINGTON         MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION STILLWATER 2SW
            /STIM5/.

0800 AM     HEAVY RAIN       2 ESE COON RAPIDS       45.16N 93.27W
06/13/2016  M2.01 INCH       ANOKA              MN   MESONET

            MESONET STATION COON RAPIDS 2ESE /C0561/.

0800 AM     HEAVY RAIN       1 SW MAHTOMEDI          45.05N 92.97W
06/13/2016  M2.97 INCH       WASHINGTON         MN   COCORAHS

            .

0800 AM     HEAVY RAIN       1 SSW ROBERTS           44.97N 92.56W
06/13/2016  M2.78 INCH       ST. CROIX          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ROBERTS /ROBW3/.

0715 AM     HEAVY RAIN       1 NE STILLWATER         45.07N 92.81W
06/13/2016  M3.44 INCH       WASHINGTON         MN   COCORAHS

            .

0705 AM     HEAVY RAIN       2 E CIRCLE PINES        45.14N 93.12W
06/13/2016  M2.31 INCH       ANOKA              MN   MESONET

            MESONET STATION CIRCLE PINES 1E /E7842/.

0701 AM     HEAVY RAIN       2 SW HUGO               45.14N 93.00W
06/13/2016  M2.52 INCH       WASHINGTON         MN   MESONET

            MESONET STATION HUGO 2WSW /E0784/.

0700 AM     HEAVY RAIN       1 SSE STILLWATER        45.05N 92.81W
06/13/2016  M2.45 INCH       WASHINGTON         MN   COCORAHS

            .

0700 AM     HEAVY RAIN       1 W BAYPORT             45.02N 92.80W
06/13/2016  M2.60 INCH       WASHINGTON         MN   COCORAHS

            MEASURED 2 MILES NW OF SIEGEL BY MNGAGE
            OBSERVER. .

0700 AM     HEAVY RAIN       7 N PENNOCK             45.24N 95.15W
06/13/2016  M2.42 INCH       KANDIYOHI          MN   COCORAHS

            .

0700 AM     HEAVY RAIN       1 NW CIRCLE PINES       45.15N 93.18W
06/13/2016  M2.18 INCH       ANOKA              MN   COCORAHS

            MEASURED 2 MILES NNW OF LEXINGTON BY MNGAGE
            OBSERVER. .

0700 AM     HEAVY RAIN       3 NNE DASSEL            45.12N 94.28W
06/13/2016  M2.05 INCH       MEEKER             MN   COCORAHS

            COCORAHS STATION 3 NNE DASSEL /MN-MK-9/.

0700 AM     HEAVY RAIN       2 N SILVER LAKE         44.93N 94.20W
06/13/2016  M2.09 INCH       MCLEOD             MN   COCORAHS

            COCORAHS STATION SILVER LAKE 1 NNW
            /MN-MC-7/.

0700 AM     HEAVY RAIN       5 N HUTCHINSON          44.97N 94.36W
06/13/2016  M2.22 INCH       MCLEOD             MN   COCORAHS

            COCORAHS STATION HUTCHINSON 5 N /MN-MC-12/.

0700 AM     HEAVY RAIN       3 SE DASSEL             45.05N 94.26W
06/13/2016  M2.57 INCH       MEEKER             MN   COCORAHS

            COCORAHS STATION DASSEL 3 ESE /MN-MK-8/.

0700 AM     HEAVY RAIN       1 NNE HUTCHINSON        44.90N 94.37W
06/13/2016  M3.13 INCH       MCLEOD             MN   COCORAHS

            .

0700 AM     HEAVY RAIN       STILLWATER              45.06N 92.82W
06/13/2016  M2.89 INCH       WASHINGTON         MN   COCORAHS

            COCORAHS STATION STILLWATER /MN-WG-9/.

0653 AM     HEAVY RAIN       1 WSW PAYNESVILLE       45.37N 94.75W
06/13/2016  M4.24 INCH       STEARNS            MN   AWOS

            AWOS STATION PAYNESVILLE AP /PEX/.

0653 AM     HEAVY RAIN       2 S HUTCHINSON          44.86N 94.38W
06/13/2016  M2.28 INCH       MCLEOD             MN   AWOS

            AWOS STATION HUTCHINSON AP /HCD/.

0636 AM     HEAVY RAIN       1 NNE MAHTOMEDI         45.06N 92.95W
06/13/2016  M2.70 INCH       WASHINGTON         MN   TRAINED SPOTTER

            .

0630 AM     HEAVY RAIN       4 NE HUDSON             45.01N 92.68W
06/13/2016  M2.75 INCH       ST. CROIX          WI   PUBLIC

            12 HOUR RAINFALL TOTAL FROM BURKHARDT.
            REPORTED VIA FACEBOOK. .

0630 AM     HEAVY RAIN       3 N LAKE ELMO           45.03N 92.92W
06/13/2016  M2.38 INCH       WASHINGTON         MN   COCORAHS

            .

0611 AM     HEAVY RAIN       3 S LITCHFIELD          45.07N 94.53W
06/13/2016  M2.76 INCH       MEEKER             MN   MESONET

            MESONET STATION LITCHFIELD 3S /LFSM5/.

0530 AM     HEAVY RAIN       2 ESE CHAMPLIN          45.15N 93.35W
06/13/2016  M2.80 INCH       HENNEPIN           MN   COCORAHS

            .

0530 AM     HEAVY RAIN       4 S HAMMOND             44.92N 92.45W
06/13/2016  M3.62 INCH       ST. CROIX          WI   COCORAHS

            COCORAHS STATION HAMMOND 3 S /WI-SC-7/.

0919 PM     TSTM WND DMG     4 NNE DELHI             44.65N 95.18W
06/12/2016                   RENVILLE           MN   AMATEUR RADIO

            SIX INCH DIAMETER BRANCHES SEVERED NEAR
            COUNTY ROAD 6.

0857 PM     TSTM WND DMG     3 N DELHI               44.64N 95.21W
06/12/2016                   REDWOOD            MN   AMATEUR RADIO

            SIX INCH DIAMETER BRANCHES DOWN OVER COUNTRY
            ROAD 6. TIME ESTIMATED FROM RADAR.

0754 PM     TSTM WND DMG     HUTCHINSON              44.89N 94.37W
06/12/2016                   MCLEOD             MN   PUBLIC

            TWO INCH DIAMETER TREE LIMB SEVERED. TIME
            ESTIMATED FROM RADAR. REPORTED ON SOCIAL
            MEDIA.

0745 PM     TSTM WND DMG     7 SE PLEASANT LAKE      45.42N 94.20W
06/12/2016                   STEARNS            MN   PUBLIC

            THREE INCH DIAMETER BRANCH SEVERED. OCCURRED
            IN ST. AUGUSTA.

0700 PM     TSTM WND DMG     2 NE MONTEVIDEO         44.98N 95.68W
06/12/2016                   CHIPPEWA           MN   PUBLIC

            DOORS BLOWN OFF POLE BARNS. TWO 18 WHEEL
            TRAILERS TURNED OVER. INFORMATION RELAYED BY
            LAW ENFORCEMENT. TIME ESTIMATED FROM RADAR.

0600 PM     TSTM WND DMG     BROOTEN                 45.50N 95.12W
06/12/2016                   STEARNS            MN   FIRE DEPT/RESCUE

            NUMEROUS LARGE BRANCHES FELLED, SOME AS
            LARGE AS 12 INCHES IN DIAMETER.

0530 PM     HAIL             GLENWOOD                45.65N 95.38W
06/12/2016  M1.00 INCH       POPE               MN   CO-OP OBSERVER

            HAIL LASTED UNTIL 6 PM WITH MAINLY SMALLER
            HAIL NOTED DURING THIS TIME FRAME.

0520 PM     TSTM WND DMG     3 NE ALEXANDRIA         45.90N 95.33W
06/12/2016                   DOUGLAS            MN   LAW ENFORCEMENT

            TREE FELL OVER ROAD.

0510 PM     FUNNEL CLOUD     4 SE SEDAN              45.54N 95.19W
06/12/2016                   POPE               MN   TRAINED SPOTTER

            .

0503 PM     HAIL             2 E FARWELL             45.75N 95.58W
06/12/2016  M0.75 INCH       POPE               MN   LAW ENFORCEMENT

            OCCURRED NEAR HWY 55 AND HWY 310.

0410 PM     TSTM WND DMG     2 N CHOKIO              45.60N 96.17W
06/12/2016                   STEVENS            MN   FIRE DEPT/RESCUE

            TREES TOPPLED.

0405 PM     TSTM WND DMG     2 E CHOKIO              45.57N 96.13W
06/12/2016                   STEVENS            MN   LAW ENFORCEMENT

            LARGE TREE AND POWER LINES DOWN.

0405 PM     FUNNEL CLOUD     2 E CHOKIO              45.57N 96.13W
06/12/2016                   STEVENS            MN   LAW ENFORCEMENT

            LARGE TREE AND POWER LINES DOWN. .

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jun 13, 5:24 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
524 PM CDT MON JUN 13 2016

MNZ092-093-132315-
FREEBORN-FARIBAULT-
524 PM CDT MON JUN 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FREEBORN AND
SOUTHEASTERN FARIBAULT COUNTIES...

AT 524 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER KIESTER...OR 18
MILES NORTH OF FOREST CITY...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALBERT LEA...ALDEN...GLENVILLE...EMMONS...BRICELYN...FREEBORN...HAYWARD...
MANSFIELD...TWIN LAKES...CONGER...KIESTER AND WALTERS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 13.
 INTERSTATE 90 BETWEEN MILE MARKERS 138 AND 161.

LAT...LON 4352 9389 4383 9356 4357 9311 4349 9339
      4350 9386
TIME...MOT...LOC 2224Z 228DEG 27KT 4351 9375

AJZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:35 PM CDTSpecial Weather StatementMPXMeeker, Sherburne, Wright55 min
Jun 12, 8:00 PM CDTAreal Flood WarningMPXChippewa, Kandiyohi, Stearns3 hr
Jun 12, 8:21 PM CDTSpecial Weather StatementMPXMcLeod54 min
Jun 12, 8:48 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville28 min
Jun 12, 9:53 PM CDTSpecial Weather StatementMPXRedwood37 min
Jun 12, 10:21 PM CDTSpecial Weather StatementMPXRedwood, Renville39 min
Jun 13, 2:41 AM CDTSpecial Weather StatementMPXHennepin49 min
Jun 13, 2:58 AM CDTSpecial Weather StatementMPXWashington32 min
Jun 13, 4:35 AM CDTSpecial Weather StatementMPXWashington55 min
Jun 13, 3:19 PM CDTSpecial Weather StatementMPXFreeborn26 min
Jun 13, 3:47 PM CDTSpecial Weather StatementMPXFreeborn58 min

Nearby

Special Weather Statements in Minnesota, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.